... about anything. Seems to be changing my mood terribly anyone with this problem. terrible mood swings
This sounds a bit unusual (but just to me, I'm certain) because you should, ideally, be experiencing pain relief (which would put you in a better mood) and fentanyl can cause a euphoric feeling, so I'm a bit surprised, yet medications are different for ever person. You just respond to it by feeling "pissed off'... If you go above, to blue bar, "Drugs A to Z" and type in fentanyl into the search engine, you'll find all the side effects, bet you'll find "pissed off mood" there! Just kidding, but I do think you'll find a mood change in the side effects list, bet it's more common than I believe it is!
Call your doctor before you feel terribly horrible, there is probably something else on the market that won't make you feel so angry.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started the fentanyl patch 50mg and have had it on 6.5 hours and i feel nothing at all.how l?
Posted 5 Aug 2009 • 1 answer
Posted 23 Oct 2014 • 3 answers
Lamotrigine - I suffer from chronic back pain with associated depression and mood swings. My doctor?
Posted 10 Jun 2015 • 1 answer
Posted 28 May 2016 • 2 answers
Posted 1 Dec 2016 • 1 answer